# SDR DALA2016071105232

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 57,061 hours, 21,493 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE BUSTLE DAMAGED IN UPPER LEFT CORNER.  BUSTLE IS PUNCTURED.   APPLIED TEMP REPAIR. OK FOR SERVICE IAW ERA 548812-14 TOP 40-20-70.
